# SDR CA011122004

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Component: Windshield, Ppg, NP1393215
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURNG CRUISE AT FL260, DELTA P 7.8 PSI, THE LT WINDSHIELD OUT PLY CRACKED. THE FLIGHT WAS COMPLETED UNEVENTFULLY AND THE WINDSHIELD WAS REPLACED IN MUNICH. AIRCRAFT RETURNED IN SERVICE.
